Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Seeing white spots while getting up, dizzyness, tips of fingers and extremities cold, mall dot bruises on limbs. What could this be?

hi so my boyfriend has been having wierd momments for the past several months he gets up from the chair and tells me he sees white spots and is very dizzy. the tips of his fingers are cold and well as all his extremities. he has unusual like allergique reaction type things on his arms and legs . He gets itchy and scrathes and then these like bloud spots appear ... they look like small dot bruises ... its reallly scary. What do u think is going on ?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
It appears that your boy friend is suffering from acute hemoglobin deficiency. Go for his hemoglobin check, if it is below 12 then give him Iron supplementation. Meanwhile let him take plenty of fruits and vegetables. You can also go for a routine complete blood investigations to rule out any other systemic cause.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor